# SDR AALA970586

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70074
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 517
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: KD4A017
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS ILLUMINATE WITH SWITCH IN ARMED POSITION AND POWER ON THE AIRCRAFT.  REPLACED EMERGENCY FLOOR LIGHT RELAY 1XX.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
